# SDR 98ZZZX2954

- Difficulty date: July 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40DK
- Make and model: Lear 35A
- Aircraft serial: 171
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Bolt
- Part number: AN2430
- Condition: Misinstalled
- Location: Nlg Strut
- Component: 2342100
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NOSE GEAR DOOR MECHANISM ROD ATTACH POINT BOLT P/N AN24-30 TO NOSE STRUT IS BEING INSTALLED INCORRECTLY ACCORDING TO LEARJET IPC CH 32-23-05, FIG 05, ITEM -21, PAGE 0, AND CAUSING GOUGING TO THE SKIN AT FRAME 5, FS 160.77.  IN REFERENCE TO THE ILLUSTRATION, THE POSITION OF THE BOLT HEAD SHOULD BE INSTALLED WITH THE BOLT HEAD FACING OUTBOARD TO MAINTAIN CLEARANCE BETWEEN THE BOLT HEAD AND FRAME SKIN.  THE GOUGING OCCURS WHEN THE BOLT HEAD IS BEING INSTALLED IN THE INBOARD POSITION AND THE THREADED PORTION OF THE BOLT IS GOUGING THE FRAME SKIN.  THERE IS NO NOTE OR CAUTION IN THE LEARJET MM.
